MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI FEMORAL LG; OXFORD CEMENTED FEMORALS

BIOMET UK LTD. OXFORD UNI FEMORAL LG; OXFORD CEMENTED FEMORALS
Model Number N/A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that: unilateral to total conversion.Patient involvement- revision surgery.
 
Additional Manufacturer Narrative
(b)(4).Initial report.The customer has indicated that the product will not be returned to zimmer biomet for investigation.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2021-00093 and 3002806535-2021-00094.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay supplemental information.Complaint summary: the product was not returned or lot numbers were provided for review and evaluation.Dhr review could not be conducted as lot numbers were not provided and products were not returned to identify lots.The device is used for treatment.Products were deemed compatible.A review of the complaints database for 3 years before the notification date has identified the following information: there was only one (1) complaint about item #154602 (including the initiating complaint) due to revision for unknown reasons or others.There were five (5) complaints about item #159555 (including the initiating complaint) due to revision for unknown reasons or others.Medical records were not supplied for review.A definitive root cause could not be determined due to insufficient information provided or the product not being returned for review.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2022-00093-1.3002806535-2022-00094-1.If any additional information is discovered or received that may adjust any conclusions or data, a supplemental report will be rendered accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported, that: uni to total conversion.Patient involvement revision surgery.

Brand Name
OXFORD UNI FEMORAL LG
Common Device Name
OXFORD CEMENTED FEMORALS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13692181
Report Number3002806535-2022-00092
Device Sequence Number1944804
Product Code NRA
UDI-Device Identifier05019279388097
UDI-Public05019279388097
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number154602
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale